PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 1 | 87-101
Tytuł artykułu

Volterra integral inclusions via Henstock-Kurzweil-Pettis integral

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we prove the existence of continuous solutions of a Volterra integral inclusion involving the Henstock-Kurzweil-Pettis integral. Since this kind of integral is more general than the Bochner, Pettis and Henstock integrals, our result extends many of the results previously obtained in the single-valued setting or in the set-valued case.
Twórcy
autor
  • Université de Bretagne Occidentale, UFR Sciences et Techniques, Laboratoire de Mathématiques CNRS-UMR 6205, 6 Avenue Victor Le Gorgeu, CS 93837, 29283 Brest Cedex 3, France
Bibliografia
  • [1] J.P. Aubin and A. Cellina, Differential Inclusions, Springer 1984.
  • [2] R.J. Aumann, Integrals of Set-Valued Functions, J. Math. Anal. Appl. 12 (1965), 1-12.
  • [3] D.L. Azzam, C. Castaing and L. Thibault, Three boundary value problems for second order differential inclusions in Banach spaces. Well-posedness in optimization and related topics, Control Cybernet. 31 (3) (2002), 659-693.
  • [4] E. Balder and A.R. Sambucini, On weak compactness and lower closure results for Pettis integrable (multi)functions, Bull. Polish Acad. Sci. Math. 52 (1) (2004), 53-61.
  • [5] A. Boccuto and B. Riečan, A note on a Pettis-Kurzweil-Henstock-type integral in Riesz spaces, Real Anal. Exch. 28 (2002/2003), 153-161.
  • [6] S.S. Cao, The Henstock integral for Banach-valued functions, SEA Bull. Math. 16 (1992), 35-40.
  • [7] C. Castaing and M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Math. 580, Springer-Verlag, Berlin 1977.
  • [8] M. Cichoń, On solutions of differential equations in Banach spaces, Nonlinear Anal. 60 (2005), 651-667.
  • [9] M. Cichoń, I. Kubiaczyk and A. Sikorska, The Henstock-Kurzweil-Pettis integrals and existence theorems for the Cauchy problem, Czechoslovak Mathematical Journal 54 (129) (2004), 279-289.
  • [10] L. Di Piazza, Kurzweil-Henstock type integration on Banach spaces, Real Anal. Exch. 29 (2) (2003/2004), 543-556.
  • [11] L. Di Piazza and K. Musial, Set-valued Kurzweil-Henstock-Pettis integral, Set-Valued Anal. 13 (2) (2005), 167-179.
  • [12] I. Dobrakov, On representation of linear operators on C₀(T,X), Czechoslovak Mathematical Journal 20 (1971), 13-30.
  • [13] K. El Amri and C. Hess, On the Pettis Integral of Closed Valued Multifunctions, Set-Valued Analysis 8 (2000), 329-360.
  • [14] M. Federson and R. Bianconi, Linear integral equations of Volterra concerning Henstock integrals, Real Anal. Exch. 25 (1) (1999/2000), 389-418.
  • [15] J.L. Gamez and J. Mendoza, On Denjoy-Dunford and Denjoy-Pettis integrals, Studia Math. 130 (1998), 115-133.
  • [16] C. Godet-Thobie and B. Satco, Decomposability and uniform integrability in Pettis integration, Quaest. Math. 29 (2006), 39-58.
  • [17] R.A. Gordon, The Integrals of Lebesgue, Denjoy, Perron and Henstock, Grad. Stud. in Math. 4, 1994.
  • [18] S. Krzyśka and I. Kubiaczyk, Fixed point theorems for upper semicontinuous and weakly-weakly upper semicontinuous multivalued mappings, Math. Japon. 47 (2) (1998), 237-240.
  • [19] I. Kubiaczyk, On fixed point theorem for weakly sequentially continuous mappings, Discuss. Math. Diff. Inclusions 15 (1995), 15-20.
  • [20] A. Martellotti and A.R. Sambucini, Comparison between Aumann and Bochner integral, J. Math. Anal. Appl. 260 (1) (2001), 6-17.
  • [21] A.A. Mitchell and C. Smith, An existence theorem for weak solutions of differential equations in Banach spaces, Nonlinear equations in abstract spaces (Proc. Internat. Sympos., Univ. Texas, Arlington, Tex. 1977), 387-403, Academic Press, New York 1978.
  • [22] H. Mönch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal. 4 (1980), 985-999.
  • [23] K. Musial, Topics in the theory of Pettis integration, in School of Measure theory and Real Analysis, Grado, Italy, May 1992.
  • [24] D. O'Regan and R. Precup, Fixed Point Theorems for Set-Valued Maps and Existence Principles for Integral Inclusions, J. Math. Anal. Appl. 245 (2000), 594-612.
  • [25] A.R. Sambucini, A survey on multivalued integration, Atti Sem. Mat. Fis. Univ. Modena, L (2002), 53-63.
  • [26] A. Sikorska-Nowak, Retarded functional differential equations in Banach spaces and Henstock-Kurzweil integrals, Demonstratio Math. 35 (1) (2002), 49-60.
  • [27] A.A. Tolstonogov, On comparison theorems for differential inclusions in locally convex space. I. Existence of solutions. (Russian) Diff. Urav. 17 (4) (1981), 651-659.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1066
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.